Posted by Orin on May 18, 2000, at 21:43:42
In reply to Re: Effexor-side effects, posted by Polly on May 17, 2000, at 19:11:07
From my experience, stay with the venlafaxine if its working. Worry about liver damage if you drink, not if you're taking venlafaxine. Serzone (nefazodone) had a very crude "feel" to it. In fact, I felt physically terrible while taking it (12 week trial). Be aware that serzone's metabolites reach extremely high levels in your blood, and your liver has to deal with every one of those molocules. One of the metabolites (mppp or mcpp or something like that) is **anxiogenic** and you'll likely feel it as a wrenching in you gut. I believe the drug affects one's immune system; I had one cold after another while taking it; I developed a staph infection under a fingernail that did not clear up, even after several bouts of antibiotics, until I went off the drug. Also, you'll likely get LSD-like after-images and trails, and these make for dangerous night driving.